# SDR SWAA2023120827726

- Difficulty date: December 5, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N7883A
- Make and model: Boeing 737-76Q
- Aircraft serial: 30277
- Aircraft time: 56,229 hours, 35,991 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PASSENGER DOOR L1 SLIDE GIRT HANGING TOO LOW.<[01] ADJUSTED FWD PASSENGER L1 DOOR SLIDE GIRT BAR REF AMM 25-66-01.
